# SDR DALA2017071205391

- Difficulty date: July 9, 2017
- Submitted: July 13, 2017
- Operation: Air carrier
- Aircraft: N352NB
- Make and model: Airbus A319-114
- Aircraft serial: 1824
- Aircraft time: 31,304 hours, 16,874 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING ESCAPE ROUTE LIGHTING INOPERATIVE, REPLACED BOTH OVERWING EMERGENCY EXIT HANDLE LIGHTS.
